# SDR REXA2022040700594

- Difficulty date: March 9, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MONUMENT FITTING NEAR FS 280 RBL 18 IS CORRODED. - REPLACED FITTING AT FS280 RBL18 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-77-00-001-001-A01.
